MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUDI¿ NAVIGATION SYSTEM; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

BIOSENSE WEBSTER INC TRUDI¿ NAVIGATION SYSTEM; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number FG200000
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a primary functional endoscopic sinus surgery (fess) revision surgery with a trudi¿ navigation system and a location inaccuracy occurred.It was reported that the trudi curette was displayed inaccurately by 5mm on the trudi¿ navigation system during the procedure in the operating room.They replaced the trudi curette two times without resolution.The procedure continued without resolution.There was no patient consequence, as such, no medical intervention required.No non-acclarent devices were used, and it was considered the acclarent devices did not function as expected.This event was originally considered non-reportable, however, a product investigation identified a reportable product malfunction on 1-sep-2023.
 
Additional Manufacturer Narrative
Device investigation details: an investigation was initiated by the manufacturer to investigate the issue.A software defect was discovered which affects the location accuracy of the curette tool on the trudi system display.The issue is being addressed as part of an internal corrective action.The history of customer complaints reported during the last year associated with trudi system #100045 was reviewed.No similar complaints were found.The manufacturing record evaluation was performed on trudi system #100045, and no internal actions related to the reported complaint condition were identified.H9.Fda correction/ removal reporting no: 3005172759-09182023-001-c if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref # (b)(4).
 
Additional Manufacturer Narrative
The manufactured date has been provided.Therefore, field h4.Device manufacture date has been populated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4) on 1-nov-2023, the product investigation was reopen to correct the following information: field h6.Component code was corrected from "appropriate term/code not available (g07002)" to "computer software (g02008)".

Brand Name
TRUDI¿ NAVIGATION SYSTEM
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (IRVINE)
33 technology drive
irvine CA 92618
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17840091
Report Number2029046-2023-02198
Device Sequence Number7695513
Product Code PGW
UDI-Device Identifier10846835017182
UDI-Public10846835017182
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG200000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005172759-09182023-001-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRUDI CURETTE.; TRUDI CURETTE.; TRUDI CURETTE.
Patient SexUnknown